Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 10, Pages 1547–1556 (Mi zvmmf1275)  

This article is cited in 3 scientific papers (total in 3 papers)

An approach to the numerical integration of the Cauchy problem for delay differential equations

A. V. Kopylov, E. B. Kuznetsov

Moscow Aviation Institute

Full text: PDF file (1417 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:10, 1470–1479

Bibliographic databases:
UDC: 519.622
MSC: Primary 65L05; Secondary 34K28, 65L70, 65L06
Received: 05.05.2000
Revised: 23.02.2001

Citation: A. V. Kopylov, E. B. Kuznetsov, “An approach to the numerical integration of the Cauchy problem for delay differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 41:10 (2001), 1547–1556; Comput. Math. Math. Phys., 41:10 (2001), 1470–1479

Citation in format AMSBIB
\Bibitem{KopKuz01}
\by A.~V.~Kopylov, E.~B.~Kuznetsov
\paper An approach to the numerical integration of the Cauchy problem for delay differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 10
\pages 1547--1556
\mathnet{http://mi.mathnet.ru/zvmmf1275}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882268}
\zmath{https://zbmath.org/?q=an:1030.65076}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 10
\pages 1470--1479


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1275
  • http://mi.mathnet.ru/eng/zvmmf/v41/i10/p1547

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. B. Volkov-Bogorodskii, A. N. Danilin, E. B. Kuznetsov, V. I. Shalashilin, “Implicit methods for integration of initial value problems for parameterized systems of second-order ordinary differential equations”, Comput. Math. Math. Phys., 43:11 (2003), 1620–1631  mathnet  mathscinet  zmath
    2. Danilin A.N., Kuznetsov Y.B., Shalashilin V.I., “Implicit algorithms for solving the Cauchy problem for the equations of the dynamics of mechanical systems”, J. Appl. Math. Mech., 67:6 (2003), 921–935  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Kopylov A., Kuznetsov E., “The best parameterization of initial value problem for mixed difference-differential equation”, Computational science—ICCS 2003. Part II, Lecture Notes in Comput. Sci., 2658, Springer, Berlin, 2003, 507–515  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:220
    Full text:117
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021